Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2012, Issue 667

Issues

Diffusion determines the manifold

W. Arendt / M. Biegert / A. F. M. ter Elst
Published Online: 2011-08-28 | DOI: https://doi.org/10.1515/CRELLE.2011.131

Abstract

We prove under a weak smoothness condition that two Riemannian manifolds are isomorphic if and only if there exists an order isomorphism which intertwines with the Dirichlet type heat semigroups on the manifolds.

About the article

Received: 2008-01-31

Revised: 2010-11-22

Published Online: 2011-08-28

Published in Print: 2012-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 667, Pages 1–25, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.131.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Ivan D. Remizov
Journal of Mathematical Physics, 2019, Volume 60, Number 7, Page 071505
[3]
Matthias Keller, Daniel Lenz, Marcel Schmidt, and Melchior Wirth
Advances in Mathematics, 2015, Volume 269, Page 364
[4]
A.F.M. ter Elst and E.M. Ouhabaz
Journal of Functional Analysis, 2014, Volume 267, Number 11, Page 4066

Comments (0)

Please log in or register to comment.
Log in